MathSciNet Relay Station
MathSciNet bibliographic data
MR1124974 33C20 (30B70)
Masson, David R. Associated Wilson polynomials. Constr. Approx. 7 (1991), no. 4, 521–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement